# SDR MWEA080030

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 10,368 hours, 5,507 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150922REVC
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST REVERSER UPPER DEFLECTOR DOOR ZEE FRAME HAS TWO CRACKS AT THE RIGHT SIDE 1 EACH IN THE RADIUS AT THE END AND 1 EACH BETWEEN 2 FASTENERS, ALSO EXTENDING FROM 1 OF THE RIVETS LOCATED APPROXIMATLEY 4 INCHES INBOARD 26.666.  REMOVED DAMAGED SECTION.  FABRICATED AND INSTALLED ANGLE.
